Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MARTINGALE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3732

  • Page / 150
Export

Selection :

  • and

COMPARAISON DES NORMES LP DU PROCESSUS CROISSANT ET DE LA VARIABLE MAXIMALE POUR LES MARTINGALES REGULIERES A DEUX INDICES: THEOREME LOCAL CORRESPONDANTBROSSARD J.1980; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1980; VOL. 8; NO 6; PP. 1183-1188; BIBL. 4 REF.Article

CONSTRUCTION OF A MARTINGALE WITH GIVEN ABSOLUTE VALUEBARLOW MT.1981; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1981; VOL. 9; NO 2; PP. 314-320; BIBL. 8 REF.Article

CONTRIBUTIONS A L'ETUDE DES SEMI MARTINGALES ET CHANGEMENTS DE PROBABILITESMEMIN JEAN.1979; ; FRA; DA. 1979; 18 P.; 30 CM; BIBL. DISSEM.; TH.: SCI./RENNES 1/1979/299Thesis

SOUS-MARTINGALES ETAGEES ET UN THEOREME DE DECOMPOSITION DES SOUS-MARTINGALES.ZAHAROPOL R.1976; REV. ROUMAINE MATH. PURES APPL.; ROUMAN.; DA. 1976; VOL. 21; NO 7; PP. 953-957; BIBL. 1 REF.Article

REPRESENTATION AND TRANSFORMATION OF TWO-PARAMETER MARTINGALES UNDER A CHANGE OF MEASUREHAJEK B; WONG E.1980; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1980; VOL. 54; NO 3; PP. 313-330; BIBL. 10 REF.Article

ON TWO-PARAMETER SEMIMARTINGUALESSTOICA L.1978; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1978; VOL. 45; NO 3; PP. 257-268; BIBL. 11 REF.Article

MARTINGALES FAIBLES SUR (0,1): TRACE SUR UN CHEMIN ET APPLICATIONS DE LA FORMULE DE ITOGUYON X; PRUM B.1978; C.R. ACAD. SCI., A; FRA; DA. 1978; VOL. 287; NO 7; PP. 543-546; ABS. ENG; BIBL. 6 REF.Article

SEMI-MARTINGALES A INDICE DANS R2 (EN COLLABORATION AVEC BERNARD PRUM)GUYON XAVIER.1980; ; FRA; DA. 1980; PAG. MULT.; 30 CM; BIBL. DISSEM.; TH.: SCI. MATH./PARIS 11/1980/2276Thesis

QUASI-MARTINGALESBORODIN AN.1978; TEOR. VEROJAT. PRIMEN.; SUN; DA. 1978; VOL. 23; NO 3; PP. 661-664; ABS. ENG; BIBL. 4 REF.Article

SOME CLASSES OF TWO-PARAMETER MARTINGALESZAKAI M.1981; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1981; VOL. 9; NO 2; PP. 255-265; BIBL. 10 REF.Article

SUR LES SOUS-MARTINGALES GENERALISEES DISCRETESLENGLART E.1979; STOCHASTICS; GBR; DA. 1979; VOL. 2; NO 3; PP. 167-171; BIBL. 4 REF.Article

SUR L'ESPACE HP DE MARTINGALES REGULIERES (O<P <OU= 1)JUI LIN LONG.1981; ANN. INST. HENRI POINCARE B; ISSN 0020-2347; FRA; DA. 1981; VOL. 17; NO 1; PP. 123-142; BIBL. 3 REF.Article

A CRITERION FOR UNIFORM INTEGRABILITY OF EXPONENTIAL MARTINGALESOKADA I.1982; TOHOKU MATHEMATICAL JOURNAL; ISSN 0040-8735; JPN; DA. 1982; VOL. 34; NO 4; PP. 495-498; BIBL. 8 REF.Article

CONDITION DE COMPACITE FAIBLE POUR LES SEMIMARTINGALESLEBEDEV VA.1980; DOKL. AKAD. NAUK SSSR; ISSN 0002-3264; SUN; DA. 1980; VOL. 254; NO 1; PP. 36-39; BIBL. 7 REF.Article

CONJUGATE CHARACTERIZATIONS OF H1 DYADIC MARTINGALESCHAO JA.1979; MATH. ANN.; DEU; DA. 1979; VOL. 240; NO 1; PP. 63-67; BIBL. 7 REF.Article

CONVERGENCE AND REGULARITY OF MULTIPARAMETER STRONG MARTINGALESWALSH JB.1979; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1979; VOL. 46; NO 2; PP. 177-192; BIBL. 4 REF.Article

MARTINGALES WITH GIVEN ABSOLUTE VALUEPROTTER P; SHARPE MJ.1979; ANN. PROBAB.; USA; DA. 1979; VOL. 7; NO 6; PP. 1056-1058; BIBL. 2 REF.Article

LES INEGALITES DE SOUS-MARTINGALES, COMME CONSEQUENCES DE LA RELATION DE DOMINATIONHOR M.1979; STOCHASTICS; GBR; DA. 1979; VOL. 3; NO 1; PP. 1-15; BIBL. 12 REF.Article

COVARIANCE DES SEMIMARTINGALES GAUSSIENNESEMERY M.1982; COMPTES RENDUS DES SEANCES DE L'ACADEMIE DES SCIENCES. SERIE 1: MATHEMATIQUE; ISSN 0249-6291; FRA; DA. 1982; VOL. 295; NO 12; PP. 703-705; ABS. ENG; BIBL. 5 REF.Article

SEMI-MARTINGALES AND MEASURE THEORYSCHWARTZ L.1982; NORTH-HOLLAND MATHEMATICS STUDIES; ISSN 0304-0208; NLD; DA. 1982; VOL. 71; PP. 433-444; BIBL. 10 REF.Conference Paper

COMPACITE FAIBLE DES SEMI-MARTINGALES CONTINUESERSHOV MP.1979; TEOR. VEROJAT. PRIMEN.; SUN; DA. 1979; VOL. 24; NO 1; PP. 91-105; ABS. ENG; BIBL. 4 REF.Article

CONVERGENCE DES SOUS-MARTINGALES POSITIVES DANS UN BANACH RETICULE.HEINICH H.1978; C.R. ACAD., SCI., A; FR.; DA. 1978; VOL. 286; NO 5; PP. 279-280; ABS. ANGL.; BIBL. 9 REF.Article

DOOB-MEYER DECOMPOSITIONS FOR TWO-PARAMETER STOCHASTIC PROCESSESMERZBACH E.1981; ANN. N.Y. ACAD. SCI.; ISSN 0077-8923; USA; DA. 1981; VOL. 373; PP. 205-207; BIBL. 8 REF.Conference Paper

A NONSTANDARD PROOF OF THE MARTINGALE CONVERGENCE THEOREMHELMS LL; LOEB PA.1982; ROCKY MT. J. MATH.; ISSN 0035-7596; USA; DA. 1982; VOL. 12; NO 1; PP. 165-170; BIBL. 5 REF.Article

ON A GENERALIZATION OF THE MARTINGALE MAXIMAL THEOREMSCHIPP F.1979; BANACH CENTER PUBL.; POL; DA. 1979; VOL. 4; PP. 207-212; BIBL. 13 REF.Article

  • Page / 150